# SDR COMA0560393

- Difficulty date: July 15, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 28,679 hours, 27,226 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Part number: 601R5122623
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5662- RUNAWAY RUDDER TRIM.  REPLACED THE TRIM SWITCH PANEL.
